# SDR BAQA085117

- Difficulty date: March 10, 2003
- Submitted: March 17, 2003
- Operation: Air carrier
- Aircraft: N90LF
- Make and model: Beech C90
- Aircraft serial: LJ852
- Aircraft time: 9,710 hours
- Engine: Pwa PT6A11
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Indicator
- Part number: 5040017907
- Part serial: 152
- Condition: Inoperative
- Location: Attitude
- Part time: 635 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ATTUTUDE INDICATOR LEANS TO ONE SIDE.  STRAIGHT AND LEVEL. REPLACED WITH SERVICEABLE UNIT.
